Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1941, Issue 9, Pages 182–190 (Mi umn8804)  

Surveys and Translations
Series of papers on the theory of linear operators in a Hibbert space

Functions of Hermitian operators in a Hilbert space

F. Riesz


Full text: PDF file (1053 kB)

Citation: F. Riesz, “Functions of Hermitian operators in a Hilbert space”, Uspekhi Mat. Nauk, 1941, no. 9, 182–190

Citation in format AMSBIB
\Bibitem{Rie41}
\by F.~Riesz
\paper Functions of Hermitian operators in a~Hilbert space
\jour Uspekhi Mat. Nauk
\yr 1941
\issue 9
\pages 182--190
\mathnet{http://mi.mathnet.ru/umn8804}


Linking options:
  • http://mi.mathnet.ru/eng/umn8804
  • http://mi.mathnet.ru/eng/umn/y1941/i9/p182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:286
    Full text:178
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021